MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH UNI ADAPTOR SLEEVE V40 TI; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS

STRYKER ORTHOPAEDICS-MAHWAH UNI ADAPTOR SLEEVE V40 TI; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Catalog Number 6519-T-100
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Ambulation or Postural Difficulties (2544)
Date of Event 08/04/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history records indicates that the reported devices were manufactured and accepted into final stock with no reported discrepancies.The complaint history review indicated that there were no similar events for the reported lot.An evaluation of the device cannot be performed as the device remains implanted.Additional information (including x-rays and medical records) have been requested.Should additional information become available, the evaluation summary will be submitted in a supplemental report.Remains implanted.
 
Event or Problem Description
Patient had a total right hip replacement on (b)(6) 2016.He stated that when sitting he is unable to lift his right leg.He currently is not experiencing any pain.He is currently in physical therapy.Update as per patient on (b)(6) 2016: patient is still experiencing pain, limping and cannot drive, is currently in physical therapy.

Brand Name
UNI ADAPTOR SLEEVE V40 TI
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key6277717
Report Number0002249697-2017-00341
Device Sequence Number1056750
Product Code LZO
UDI-Device Identifier04546540608390
UDI-Public(01)04546540608390(11)160413(17)210413(10)55404802
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K070885
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2021
Device Catalogue Number6519-T-100
Device Lot Number55404802
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2016
Initial Report FDA Received Date01/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age83 YR
Patient Weight111